MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.; UNIT PHACOEMULSIFICATION
Model Number BL5114
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Codes Inflammation (1932); Eye Pain (4467); Eye Irritation (4803)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in france reported that several months post surgery, patient had symptoms of abnormal pain and burning.It was reported it seemed like a metal residue was observed in the iris and there was posterior chamber inflammation.The patient was treated with local and regional corticotherapy.Surgery is planned to remove the particle however, it has not been scheduled.
 
Additional Manufacturer Narrative
The lot number is not available and product was discarded.Therefore a review of the device history record cannot be performed.
 
Additional Manufacturer Narrative
The product was not available for return.The information provided was insufficient to investigate further for a root cause.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE.
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key16831170
Report Number0001920664-2023-70039
Device Sequence Number1929655
Product Code HQC
UDI-Device Identifier00757770057542
UDI-Public(01)00757770057542
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL5114
Device Catalogue NumberBL5114
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown